English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

On the Validity of the Quasi-Linear Approximation for Turbulent Plasmas

MPS-Authors
/persons/resource/persons108715

Biskamp,  D.
Theory, Max Planck Institute for Plasma Physics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Biskamp, D., & Welter, H. (1972). On the Validity of the Quasi-Linear Approximation for Turbulent Plasmas. Nulear Fusion, 12, 89-97.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0028-B29D-6
Abstract
There is no abstract available